4 results for Ostrowski type inequalities.

Parameters for your search query:
Keyword    Ostrowski type inequalities

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29. DOI: 10.12691/tjant-6-1-3
Pub. Date: March 01, 2018Views: 2783Downloads: 1905
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Generalization of Dragomir’s Inequalities
Turkish Journal of Analysis and Number Theory. 2017, 5(5), 191-196. DOI: 10.12691/tjant-5-5-5
Pub. Date: September 21, 2017Views: 3390Downloads: 2289
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182. DOI: 10.12691/tjant-2-5-4
Pub. Date: October 19, 2014Views: 7946Downloads: 4300Citations: 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
On New Weighted Ostrowski Type inequalities Involving Integral Means over End Intervals and Application
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 61-67. DOI: 10.12691/tjant-3-2-5
Pub. Date: May 27, 2015Views: 4373Downloads: 3047Citations: 4
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types